Journal of Inequalities and Applications
Volume 2005 (2005), Issue 2, Pages 165-173
New weighted poincaré-type inequalities for differential forms
College of Mathematics and Computer, Hebei University, Baoding 071002, China
Received 20 July 2003
Copyright © 2005 Gao Hongya and Zhang Hua. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We first prove local weighted Poincaré-type inequalities for differential forms. Then, by using the local results, we prove global weighted Poincaré-type inequalities for differential forms in John domains, which can be considered as generalizations of the classical Poincaré-type inequality.